# SDR SWAA2023102715095

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 57,710 hours, 34,577 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDING IN MULTIPLE LOCATIONS AROUND FASTENER HOLES ON 193B PANEL<[01] #1 FASTENER HOLE 3 LAYERS DISBONDED;[02] #33 FASTENER HOLE 2 LAYERS DISBONDED;[03] #34 FASTENER HOLE 1 LAYER DISBONDED;[04] DISREGARD ABOVE ENTRIES. #1 FASTENER HOLE 3 LAYERS DISBONDED 4.5 SQ IN AREA;[05] #33 FASTENER HOLE DISBONDED 2 LAYERS 1 SQ IN AREA;[06] #34 FASTENER HOLE 1 LAYER DISBONDED 0.5 SQ IN AREA;[07] CW EA 23-153-03189.;[08] C/W
